# SDR 7AHR201408082099

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1211 - 1231 BETWEEN LONGERON 27R - 28R THE CARGO TRACK IS CORRODED.  R & R SECTION OF CARGO TRACK IAW SRM 51-30-05 FIG 2.
